Revista Matemática Iberoamericana


Full-Text PDF (368 KB) | Metadata | Table of Contents | RMI summary
Volume 33, Issue 1, 2017, pp. 195–218
DOI: 10.4171/RMI/933

Published online: 2017-02-22

Hypergroup properties for the deltoid model

Dominique Bakry[1] and Olfa Zribi[2]

(1) Université Paul Sabatier, Toulouse, France
(2) ISTIC, Ben Arous, Tunisia

We investigate the hypergroup property for the family of orthogonal polynomials associated with the deltoid curve in the plane, related to the $A_2$ root system. This provides also the same property for another family of polynomials related to the $G_2$ root system.

Keywords: Markov sequence, orthogonal polynomials, hypergroup, diffusion processes, diffusion operators

Bakry Dominique, Zribi Olfa: Hypergroup properties for the deltoid model. Rev. Mat. Iberoamericana 33 (2017), 195-218. doi: 10.4171/RMI/933